# SDR AALA20160915004

- Difficulty date: September 15, 2016
- Submitted: September 16, 2016
- Operation: Air carrier
- Aircraft: N854NN
- Make and model: Boeing 737823
- Aircraft serial: 33214
- Aircraft time: 19,905 hours, 7,780 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 141A541023
- Condition: Cracked
- Location: Bs 344-360
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR, SUPPORT CRACKED, BS 344 TO 360, BUTTLINE 0.  THE FLOOR SUPPORT WAS REMOVED AND REPLACED IAW  REPAIR DOCUMENT 51-00-05-1 AND DRAWING 141A5400, SHEET 7.
